Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Nausea, feeling of soreness in the ribs that relieves with belch, tiredness and loss of appetite

I have a feeling of gas bubbles/soreness in my upper left side under ribs. It is eased when gas comes up. Is this from my stomach or my bowels? I have recently had an endoscopy and nothing sinister was found. I often feel nauseous when this is happening. I am frequently tired and don t havea good appetite because of it.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
from your history and symptoms it seem that you are suffering from food protein reactions ( FPR) as one or more of food proteins start reacting with body proteins to have these type of symptomps I would suggest you to go in for blood serum tests for specific antibodies for milk wheat rice or other major food protein you ate
after elimination of those proteins you may have positive results in my view
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor